American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14Hxx) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 23 of 23 found      Go to page: 1

[1] Martí Lahoz and Juan Carlos Naranjo. Theta-duality on Prym varieties and a Torelli theorem. Trans. Amer. Math. Soc. 365 (2013) 5051-5069.
Abstract, references, and article information   
View Article: PDF

[2] Gabriel Bartolini and Milagros Izquierdo. On the connectedness of the branch locus of the moduli space of Riemann surfaces of low genus. Proc. Amer. Math. Soc. 140 (2012) 35-45. MR 2833515.
Abstract, references, and article information   
View Article: PDF

[3] C. Herbert Clemens. Theta functions. Graduate Studies in Mathematics 55 (2002) 73-112.
Book volume table of contents   
View Article: PDF

[4] C. Herbert Clemens. Conics. Graduate Studies in Mathematics 55 (2002) 1-35.
Book volume table of contents   
View Article: PDF

[5] C. Herbert Clemens. Cubics. Graduate Studies in Mathematics 55 (2002) 37-71.
Book volume table of contents   
View Article: PDF

[6] C. Herbert Clemens. Quartics and quintics. Graduate Studies in Mathematics 55 (2002) 147-160.
Book volume table of contents   
View Article: PDF

[7] C. Herbert Clemens. A Scrapbook of Complex Curve Theory. Graduate Studies in Mathematics 55 (2002) MR MR1946768.
Book volume table of contents   

[8] C. Herbert Clemens. The Jacobian variety. Graduate Studies in Mathematics 55 (2002) 113-145.
Book volume table of contents   
View Article: PDF

[9] C. Herbert Clemens. The Schottky relation. Graduate Studies in Mathematics 55 (2002) 161-179.
Book volume table of contents   
View Article: PDF

[10] Roy Smith and Robert Varley. The curve of ``Prym canonical'' Gauss divisors on a Prym theta divisor. Trans. Amer. Math. Soc. 353 (2001) 4949-4962. MR 1852088.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Rick Miranda. Algebraic sheaves. Graduate Studies in Mathematics 5 (1995) 309-321.
Book volume table of contents   
View Article: PDF

[12] Rick Miranda. Applications of Riemann-Roch. Graduate Studies in Mathematics 5 (1995) 195-246.
Book volume table of contents   
View Article: PDF

[13] Rick Miranda. Invertible sheaves, line bundles, and $\check {H}^1$. Graduate Studies in Mathematics 5 (1995) 323-369.
Book volume table of contents   
View Article: PDF

[14] Rick Miranda. More examples of Riemann surfaces. Graduate Studies in Mathematics 5 (1995) 57-104.
Book volume table of contents   
View Article: PDF

[15] Rick Miranda. Riemann surfaces: Basic definitions. Graduate Studies in Mathematics 5 (1995) 1-20.
Book volume table of contents   
View Article: PDF

[16] Rick Miranda. Functions and maps. Graduate Studies in Mathematics 5 (1995) 21-55.
Book volume table of contents   
View Article: PDF

[17] Rick Miranda. Algebraic Curves and Riemann Surfaces. Graduate Studies in Mathematics 5 (1995) MR MR1326604.
Book volume table of contents   

[18] Rick Miranda. Divisors and meromorphic functions. Graduate Studies in Mathematics 5 (1995) 129-167.
Book volume table of contents   
View Article: PDF

[19] Rick Miranda. Sheaves and \v {C}ech cohomology. Graduate Studies in Mathematics 5 (1995) 269-308.
Book volume table of contents   
View Article: PDF

[20] Rick Miranda. Integration on Riemann surfaces. Graduate Studies in Mathematics 5 (1995) 105-127.
Book volume table of contents   
View Article: PDF

[21] Rick Miranda. Algebraic curves and the Riemann-Roch theorem. Graduate Studies in Mathematics 5 (1995) 169-194.
Book volume table of contents   
View Article: PDF

[22] Rick Miranda. Abel's Theorem. Graduate Studies in Mathematics 5 (1995) 247-268.
Book volume table of contents   
View Article: PDF

[23] Barry Mazur. Arithmetic on curves. Bull. Amer. Math. Soc. 14 (1986) 207-259. MR 828821.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 23 of 23 found      Go to page: 1